# SDR USAA2010112692669

- Difficulty date: November 24, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 61,548 hours, 36,239 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Defective
- Location: Lavatory Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 668 - PHX - ON FINAL APPROACH THE AFT RIGHT LAVATORY SMOKE DETECTOR SOUNDED.  FLIGHT ATTENDANT CHECKED LAVATORY COULD FIND NO FIRE BUT SMELLED A BURNED ELECTRICAL ODOR.  ODOR WAS NOTICED AT AFT LEFT ATTENDANT WORK LIGHT.  NO DEFECTS FOUND, NEW LAMPS INSTALLED IN WORK LIGHT.
